# SDR C2XA01BT149

- Difficulty date: July 30, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 26,109 hours, 31,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4372, DURING 1C INSPECTION IN YUL MAINTENANCE FOUND FRAME 9 WEB TO BE CRACKED ON LEFTHAND SIDE OF PEDESTAL.  REPAIRED IAW COEX EC 5310-01198.
